Volume 6 (2011), no. 2, cover

 Second International Conference on Uniform Distribution Theory, Strobl

    1.            GRESLEHNER, J.: The b-adic diaphony of digital (T,s)-sequences, Uniform Distribution Theory 6 (2011), no. 2, 1–12. (pdf)

    2.            HOFER, R. – PIRSIC, G.: An explicit construction of finite-row digital (0,s)-sequences, Uniform Distribution Theory 6 (2011), no. 2, 13–30. (pdf)

    3.            PAUSINGER, F. – SCHMID, W. Ch.: A lower bound for the diaphony of generalised van der Corput sequences in arbitrary base b, Uniform Distribution Theory 6 (2011), no. 2, 31–46. (pdf)

ANNOUNCEMENT: Uniform Distribution Theory 7 (2012), no. 1. (pdf)

    4.            AISTLEITNER, Ch.: On modifying normal numbers, Uniform Distribution Theory 6 (2011), no. 2, 49–58. (pdf)

    5.            FAURE, H. – PILLICHSHAMMER, F. – PIRSIC G. : L2 discrepancy of linearly digit scrambled Zaremba point sets, Uniform Distribution Theory 6 (2011), no. 2, 59–81. (pdf)

    6.            LUCA, F. – SHPARLINSKI, I.E.: Errata to “Uniform distribution of some ratios involving the number of prime and integer divisors”, UDT 1, (2006), 15-26, Uniform Distribution Theory 6 (2011), no. 2, 83. (pdf)

    7.            STEINERBERGER, S.: A note on implicitly defined sets in uniform distribution theory, Uniform Distribution Theory 6 (2011), no. 2, 85–94. (pdf)

    8.            SHKREDOV, I.D.: Some applications of W. Rudin’s inequality to problems of combinatorial number theory, Uniform Distribution Theory 6 (2011), no. 2, 95–116. (pdf)

    9.            GREKOS, G. – SLEZIAK, M. – TOMANOVÁ, J.: Gaps and the exponent of convergence of an integer sequence, Uniform Distribution Theory 6 (2011), no. 2, 117–130. (pdf)

10.            JAGER, H., Some metrical results on the approximation by continued fractions, Uniform Distribution Theory 6 (2011), no. 2, 131–141. (pdf)

11.            SZIKLAI, B.: On the symmetry of finitepseudorandom binary sequences, Uniform Distribution Theory 6 (2011), no. 2, 143–156. (pdf)

12.            JENSEN, J.L.: On lower nounded orbits of the times-Q map, Uniform Distribution Theory 6 (2011), no. 2, 157–175. (pdf)

13.            GALLOT, Y. – MOREE, P. – HOMMERSOM, H.: Value distribution of cyclotomic polynomial coefficients, Uniform Distribution Theory 6 (2011), no. 2, 177–206. (pdf)

14.            BRAUCHART, J.S.: Optimal discrete Riesz energy and discrepancy, Uniform Distribution Theory 6 (2011), no. 2, 207–220. (pdf)

15.            OHKUBO, Y.: On sequences involving primes, Uniform Distribution Theory 6 (2011), no. 2, 221–238. (pdf)